# SDR USAA2014100900003

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N911UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 313 hours, 131 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR4701
- Condition: Low Pressure
- Location: R2 Door
- Part time: 313 hours, 131 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL DOOR 2R LOW PRESS.  SERVICED 2R DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
